MAUDE Adverse Event Report: VASCULAR SOLUTIONS, INC. GUARDIAN II; HEMOSTASIS VALVE

VASCULAR SOLUTIONS, INC. GUARDIAN II; HEMOSTASIS VALVE
Model Number 8211
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/19/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the cardiac catheterization lab for a left heart catheterization with coronary angiography angioplasty, intracoronary stent placement following a non-stemi mi on (b)(6) 2016.During post stent angiogram air embolization had occurred with timi 0 flow in the left coronary artery.Angiographic "air lock" was present.Epinephrine was administered and cpr initiated but only lasted 1 -1 ½ compressions when the patient spoke.Angiogram again performed (airlock resolved and patient had resolution of flow to timi - 3) patient was transferred to icu.Patient was moving extremities on command, awake, no complaint of chest pain.The patient did well and was discharged home on (b)(6) 2016.

Brand Name
GUARDIAN II
Common Device Name
HEMOSTASIS VALVE
Manufacturer (Section D)
VASCULAR SOLUTIONS, INC.
6464 sycamore court north
minneapolis MN 55369
MDR Report Key6046792
Report Number2134812-2016-00074
Device Sequence Number769512
Product Code DTL
UDI-Device IdentifierM20682110
UDI-PublicM20682110
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K122301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/31/2019
Device Model Number8211
Device Lot Number43192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2016
Initial Report FDA Received Date10/21/2016
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;